Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 129, NWS North Platte, NE

June 25, 20155 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 25, 2015, 5:02 PM CDT for 5 counties in Nebraska. It was in force for 43 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2015, 5:02 PM CDT (22:02 UTC)
Expired
Jun 25, 2015, 5:45 PM CDT
In force
43 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Blaine County, NE, Custer County, NE, Logan County, NE, McPherson County, NE, Thomas County, NE

The radar

The North Platte radar (KLNX), 30 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 5:05 PM CDTTSTM WND GST 508 Se Thedford, NE2IN. DIA. TREE LIMBS DOWN
Jun 25, 5:25 PM CDTTSTM WND GST 604 W Dunning, NE
Jun 25, 5:35 PM CDTTSTM WND GST 605 Se Halsey, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 3:30 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.0 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2015-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 150 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2015-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -91 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
150 J/kg
Mixed-layer CIN
-558 J/kg
Mixed-layer LCL
1229 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-91 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

726 
WUUS53 KLBF 252202
SVRLBF
NEC009-041-113-117-171-252245-
/O.NEW.KLBF.SV.W.0129.150625T2202Z-150625T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
502 PM CDT THU JUN 25 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BLAINE COUNTY IN NORTH CENTRAL NEBRASKA...
  NORTHWESTERN CUSTER COUNTY IN CENTRAL NEBRASKA...
  NORTHERN LOGAN COUNTY IN WEST CENTRAL NEBRASKA...
  NORTHEASTERN MCPHERSON COUNTY IN WEST CENTRAL NEBRASKA...
  EASTERN THOMAS COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 545 PM CDT

* AT 459 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM THEDFORD TO 11 MILES SOUTH OF THEDFORD TO 12 MILES
  NORTH OF RINGGOLD...AND MOVING EAST AT 45 MPH.

  HAZARD...70 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  HALSEY...DUNNING...ANSELMO...BROWN LAKE...SHANKLIN BLUFF...LINSCOTT
  AND PLEASANT HILL.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 118 AND 156.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 209 AND 260.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 255 AND 259.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4190 9977 4162 9979 4147 10009 4167 10093
      4184 10064 4209 10059 4209 10049
TIME...MOT...LOC 2203Z 288DEG 39KT 4199 10045 4180 10048
          4168 10071

HAIL...<.75IN
WIND...70MPH

$$

STOPPKOTTE
2 follow-up statements
952 
WWUS53 KLBF 252218
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
418 PM MDT THU JUN 25 2015

NEC009-041-113-117-171-252245-
/O.CON.KLBF.SV.W.0129.000000T0000Z-150625T2245Z/
BLAINE NE-CUSTER NE-LOGAN NE-MCPHERSON NE-THOMAS NE-
518 PM CDT THU JUN 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
THOMAS...NORTHEASTERN MCPHERSON...NORTHERN LOGAN...NORTHWESTERN
CUSTER AND SOUTHERN BLAINE COUNTIES UNTIL 545 PM CDT...

AT 515 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HALSEY TO 11 MILES SOUTH OF HALSEY TO 10 MILES NORTH
OF STAPLETON...AND MOVING EAST AT 45 MPH.

HAZARD...70 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
DUNNING...ANSELMO...SHANKLIN BLUFF AND LINSCOTT.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 118 AND 156.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 209 AND 261.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 255 AND 258.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD 
WIND DAMAGE ACROSS THE AREA. SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4190 9977 4162 9979 4147 10009 4167 10093
      4184 10064 4209 10059 4209 10049
TIME...MOT...LOC 2217Z 289DEG 37KT 4192 10026 4173 10028
          4162 10052

HAIL...<.75IN
WIND...70MPH

$$

STOPPKOTTE
633 
WWUS53 KLBF 252234
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
434 PM MDT THU JUN 25 2015

NEC009-041-113-117-171-252245-
/O.CON.KLBF.SV.W.0129.000000T0000Z-150625T2245Z/
BLAINE NE-CUSTER NE-LOGAN NE-MCPHERSON NE-THOMAS NE-
534 PM CDT THU JUN 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
THOMAS...NORTHEASTERN MCPHERSON...NORTHERN LOGAN...NORTHWESTERN
CUSTER AND SOUTHERN BLAINE COUNTIES UNTIL 545 PM CDT...

AT 531 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DUNNING TO 10 MILES SOUTH OF DUNNING TO 10 MILES
NORTHEAST OF GANDY...AND MOVING EAST AT 40 MPH.

HAZARD...70 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
ANSELMO AND LINSCOTT.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 118 AND 156.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 209 AND 261.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 255 AND 258.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD 
WIND DAMAGE ACROSS THE AREA. SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4190 9977 4162 9979 4147 10009 4167 10093
      4184 10064 4209 10059 4209 10049
TIME...MOT...LOC 2233Z 291DEG 32KT 4187 10003 4168 10005
          4157 10029

HAIL...<.75IN
WIND...70MPH

$$

STOPPKOTTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 2:57 PM CDT, 2 hours 5 minutes earlier.

Area forecast discussion, Jun 25, 2:57 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
257 PM CDT THU JUN 25 2015

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 255 PM CDT THU JUN 25 2015

SHORTWAVE ALOFT MOVING EAST ACROSS NORTHERN WYOMING AND SOUTHERN
MONTANA...WITH LARGE SCALE FORCING AHEAD OF THE FEATURE AIDING IN
THUNDERSTORM DEVELOPMENT ACROSS THE NORTHERN PANHANDLE OF NEBRASKA
THIS AFTERNOON. HI-RES MODELS AGREE TO SOME EXTENT THAT THESE STORMS
WILL GROW UPSCALE INTO A BOWING SEGMENT/MCS AS THEY MOVE SOUTHEAST
INTO A FAIRLY UNSTABLE AND INCREASINGLY UNCAPPED ENVIRONMENT ACROSS
WESTERN INTO SOUTHWEST NEBRASKA. BEHIND THIS INITIAL ACTIVITY...MORE
SCATTERED ELEVATED ACTIVITY IS EXPECTED TO PERSIST THROUGH THE
EVENING HOURS. OVERALL...ACTIVITY WILL BEGIN TO WIND DOWN AFTER
MIDNIGHT AS SHORTWAVE CROSSES THE DAKOTAS AND HEADS FOR MINNESOTA.

UPPER LEVEL RIDGING WILL BE EXPANDING ACROSS THE INTERMOUNTAIN WEST
FRIDAY...WITH OUR AREA ON THE EASTERN FRINGE OF THE RIDGE. THIS
SHOULD BRING MAINLY DRY CONDITIONS BY FRIDAY AFTERNOON...WITH
SLIGHTLY BELOW AVERAGE HIGHS IN THE UPPER 70S TO NEAR 80
DEGREES.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 255 PM CDT THU JUN 25 2015

SYNOPTIC PATTERN THROUGH THE MID TERM CHARACTERIZED BY A MEAN RIDGE
AXIS ALIGNED ALONG THE ROCKIES AND A TROUGH IN THE EASTERN
STATES...WITH THE HIGH PLAINS IN BETWEEN IN STRONGLY AMPLIFIED
NORTHWEST FLOW ALOFT. AN ANOMALOUS UPPER LOW OVER THE GULF OF AK AND
A SECOND OVER THE HUDSON BAY ALLOWS THE RIDGE TO BUILD IN THE
ROCKIES AND LARGE SCALE SUBSIDENCE ALLOWING MUCH ABOVE AVE TEMPS FOR
THE WEST. THIS UPPER FLOW AND ASSOCIATED HEIGHT RISES IN THE HIGH
PLAINS WILL ALOW THE STATIONARY FRONT THAT HAS BEEN IN THE AREA FOR
THE LAST FEW DAYS TO FINALLY PUSH SOUTH OF THE AREA LEAVING A DRY
FCST IN PLACE FOR THE WEEKEND.

STRONG PV ANOMALY MOVING INTO THE PAC NW IS ABLE TO HAVE SOME SUCCESS
IN BREAKING DOWN THE UPPER RIDGE IN THE WEST...THOUGH LONG RANGE
MODELS ARE IN DISAGREEMENT ON JUST HOW THIS OCCURS. THE GENERAL
CONCENSUS THOUGH IS THAT THIS UPPER PV ANOMALY TOPS THE RIDGE AND
WITH THE RESULTING ZONAL FLOW ALOFT OVER SRN CANADA SFC LOW PRESSURE
DEVELOPS IN THE LEE OF THE ROCKIES IN SASKATCHEWAN AND DROPS SEWD
INTO THE UPPER MIDWEST BY MID WEEK. HOWEVER...AGAIN DETERMINISTIC
MODELS ARE SIGNIFICANTLY DIFFERENT IN HOW THEY HANDLE THIS SCENARIO.
AS FRONT PASSES THROUGH THE AREA MID WEEK TSRA CHANCES INCREASE. SVR
CHANCES ARE HARD TO DEFINE AT THIS POINT DUE TO A LACK OF
CONSISTENCY/AGREEMENT IN THE MODELS. A COOL DOWN LOOKS LIKELY FOR
THE END OF THE PERIOD.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1246 PM CDT THU JUN 25 2015

SCATTERED THUNDERSTORMS WILL CONTINUE TO INCREASE IN COVERAGE AND
INTENSIFY THIS AFTERNOON AS THEY MOVE SOUTHEAST FROM THE
PANHANDLE AND SPREAD INTO WESTERN AND EVENTUALLY CENTRAL NEBRASKA.
STRONG WIND GUSTS AND HAIL MAY ACCOMPANY THE STRONGER STORMS.
OTHERWISE EXPECT AREAS OF STRATUS AND MVFR CONDITIONS TO DEVELOP
LATE THIS EVENING AND PERSIST INTO THURSDAY MORNING AS ABUNDANT
LOW LEVEL MOISTURE IS IN PLACE ACROSS THE REGION.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...TAYLOR
LONG TERM...JWS
AVIATION...TAYLOR
Hazardous weather outlook, Jun 25, 4:06 PM CDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
406 PM CDT THU JUN 25 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-262115-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
406 PM CDT THU JUN 25 2015 /306 PM MDT THU JUN 25 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS AN ENHANCED RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON
AND TONIGHT...MAINLY WEST OF A LINE FROM VALENTINE TO NORTH PLATTE
TO CURTIS. A MARGINAL TO SLIGHT RISK FOR SEVERE THUNDERSTORMS
EXISTS ACROSS MUCH OF THE REST OF NORTH CENTRAL NEBRASKA.

A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE SOUTHEAST
ACROSS THE AREA TODAY AND TONIGHT. WITH PLENTY OF MOISTURE AND AN
UNSTABLE ATMOSPHERE IN PLACE...THUNDERSTORMS WILL CONTINUE TO
DEVELOP AND MOVE SOUTHEAST FROM THE PANHANDLE INTO THE SANDHILLS
AND PORTIONS OF SOUTHWEST NEBRASKA. THE THUNDERSTORMS ARE EXPECTED
TO CONGEAL INTO ONE OR TWO CONVECTIVE SYSTEMS BY LATE
EVENING...MOVING SOUTHEAST ACROSS THE AREA.

THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS AS WELL AS
LARGE HAIL...BUT LOCALLY HEAVY RAINFALL WILL BE POSSIBLE AS WELL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS MAY LINGER INTO FRIDAY MORNING...THOUGH SEVERE
WEATHER IS NOT EXPECTED.

AFTER A MAINLY DRY WEEKEND...THUNDERSTORMS RETURN TO THE FORECAST
TUESDAY NIGHT THROUGH THURSDAY. ALTHOUGH THE POTENTIAL FOR STRONG
THUNDERSTORMS EXISTS...IT IS DIFFICULT TO DETERMINE THE EXTENT OF
SEVERE WEATHER POTENTIAL AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS WESTERN AND NORTH
CENTRAL NEBRASKA TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

JWS

In the hours before

Special weather statement, Jun 25, 1:52 PM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1252 PM MDT THU JUN 25 2015

NEZ004-251930-
SHERIDAN NE-
1252 PM MDT THU JUN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SHERIDAN COUNTY UNTIL
130 PM MDT...

AT 1249 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTHEAST
OF HAY SPRINGS TO 11 MILES NORTH OF ANTIOCH...AND MOVING EAST AT 35
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  ELLSWORTH...
  HIGHWAY 250 CROSSING THE NIOBRARA RIVER...
  DIAMOND LAKE...
  SMITH LAKE STATE WILDLIFE MANAGEMENT AREA...
  SNOW LAKE...
  ARGO HILL...
  KENNEDY LAKE...
  WOLF HILL...
  WATSON LAKE...
  BILLYS LAKE...
  BIG HILL...

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 115 AND 128.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TAYLOR
Local storm report, Jun 25, 2:55 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
255 PM CDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             4 N ANTIOCH             42.13N 102.62W
06/25/2015  E1.75 INCH       SHERIDAN           NE   PUBLIC

&&

MARTIN
Local storm report, Jun 25, 3:04 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
304 PM CDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             4 SSE ANTIOCH           42.01N 102.59W
06/25/2015  M1.50 INCH       SHERIDAN           NE   PUBLIC

            HAIL AND 40 TO 50 MPH WIND GUSTS BROKE WINDOWS ON NORTH
            SIDE OF HOUSE.

&&

MARTIN
Special weather statement, Jun 25, 4:28 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
328 PM MDT THU JUN 25 2015

NEZ005-024>026-036-037-094-252215-
BLAINE NE-EASTERN CHERRY NE-HOOKER NE-LOGAN NE-MCPHERSON NE-THOMAS
NE-WESTERN CHERRY NE-
428 PM CDT THU JUN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHERRY...THOMAS...
NORTHEASTERN MCPHERSON...NORTHWESTERN LOGAN...SOUTHEASTERN HOOKER AND
WESTERN BLAINE COUNTIES UNTIL 515 PM CDT/415 PM MDT/...

AT 327 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
SENECA TO 8 MILES SOUTHWEST OF SENECA TO 16 MILES SOUTHWEST OF
MULLEN...AND MOVING EAST AT 45 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  THEDFORD...
  HALSEY...
  HIGHWAY 97 CROSSING THE DISMAL RIVER...
  NORWAY...
  SHIMMONS LAKE...
  NATWICK...
  HIGHWAY 83 CROSSING THE DISMAL RIVER...

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 122 AND 160.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 188 AND 231.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 44 AND 62.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

STOPPKOTTE
Local storm report, Jun 25, 4:45 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
445 PM CDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             6 N LEMOYNE             41.37N 101.80W
06/25/2015  E1.00 INCH       KEITH              NE   PUBLIC

            EST. WIND 50MPH

&&

SNIVELY
Local storm report, Jun 25, 5:00 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
500 PM CDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     HAIL             6 ESE LEMOYNE           41.25N 101.69W
06/25/2015  M1.00 INCH       KEITH              NE   911 CALL CENTER

            50MPH WIND ALSO REPORTED

&&

SNIVELY

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 2:17 PM CDTSevere Thunderstorm WarningLBFSheridan43 min
Jun 25, 2:42 PM CDTSevere Thunderstorm WarningLBFGarden48 min
Jun 25, 3:06 PM CDTSevere Thunderstorm WarningLBFCherry, Garden, Grant, Sheridan39 min
Jun 25, 3:32 PM CDTSevere Thunderstorm WarningLBFArthur, Garden, Grant43 min
Jun 25, 4:15 PM CDTSevere Thunderstorm WarningLBFArthur, Garden, Keith45 min
Jun 25, 4:58 PM CDTSevere Thunderstorm WarningLBFKeith47 min
Jun 25, 5:41 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Loup49 min
Jun 25, 5:47 PM CDTSevere Thunderstorm WarningLBFCherry, Sheridan43 min
Jun 25, 6:22 PM CDTSevere Thunderstorm WarningLBFCherry, Sheridan38 min
Jun 25, 6:51 PM CDTAreal Flood AdvisoryLBFSheridan3 hr
Jun 25, 6:57 PM CDTSevere Thunderstorm WarningLBFCherry, Garden, Grant, Sheridan48 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.